Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComplexity bounds for zero-test algorithms
Author(s) John Shackell, Joris van der Hoeven
TypeArticle in Journal
AbstractIn this paper, we analyze the complexity of a zero-test for expressions built from formal power series solutions of first order differential equations with non-degenerate initial conditions. We will prove a doubly exponential complexity bound. This bound establishes a power series analogue for “witness conjectures”.
KeywordsZero-test, Power series, Complexity, Pfaffian series, Witness conjecture
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717106000459
LanguageEnglish
JournalJournal of Symbolic Computation
Volume41
Number9
Pages1004 - 1020
Year2006
Edition0
Translation No
Refereed No
Webmaster